# SDR REXA2012062600936

- Difficulty date: June 26, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 9,869 hours, 6,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE EMERGENCY FLOOR TRACK LIGHTING IN THE FORWARD GALLEY AREA FOUND DAMAGED.  REMOVED AND REPLACED BOTH SIDES, IN FRONT OF GALLEY CARTS IAW MM 33-51-01.
